# SDR SWAA2019090336517

- Difficulty date: August 27, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 61,359 hours, 36,009 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A8110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA FLOOR STRUCTURE L1 CREASE BEAM CRACKED AT BS. 303.9, LBL 55.  R&R L1 CREASE BEAM IAW SRM & DWG.
